Jump to content
ClusterBusters
Vipul

The after effect of Prednisolone

Recommended Posts

Hello, 

Have been suffering from CH for over a year. Was prescribed a 15 day, reducing dose Prednisolone course each time my cycle started. Have done 4 courses in the last 10 months. Was also permanently on verapamil. I personally feel that the medicines have made things worse as my current attacks are more severe in intensity and duration.

Today, i visited a very well known and highly recommended Hakim ( traditional Indian Ayurveda doctor. His normal way of identifying a patient's condition is by feeling your pulse. This is how he diagnosed a diabetic patient who was there before me. He felt my pulse and went blank for a while. Then said that he couldn't figure out anything as there is some very harmful medication in my system coz of which he cannot even figure out my condition. Upon telling him what i was on, I was advised to stop all medication and give a month before seeing him again. Only then would he be able to tell me if he had a cure or not. He apologised as he was not able to help me as of now. 

Fortunately my prednisolone course ended a couple of days back. Have also stopped verapamil.

Will wait a month and will see him again.

Meanwhile, i am expecting RC seeds in a couple of days. Waiting eagerly for them and will try busting as advised in this forum by the experts.

Will report progress of busting.

Lots of pain free wishes to all. 

Love

Om Namah Shivaye

 

 

 

 

Share this post


Link to post
Share on other sites

I hope you achieve some relief. 

Personally I do not believe a dose pack of prednisolone is genuinely effective in treating active clusters..  Burst doses are helpful for acute inflammation that is readily reversed but the inflammation starting a cluster cascade is more chronic (or at least it seems so).  If you choose the steroid route generally one is looking at 60-100 mg/day of a prednisone equivalent for a couple of weeks.  Tapering doses in this circumstance are used to avoid agitation from withdrawal.  I would regard steroids as a two edged sword.  At times they can be life saving but dependence on them can lead to misery.

It sounds like you have a shaman type person to guide you and as many of us will attest...it is worth trying anything reasonable and non exploitative.  Over the years others have tried this route, unfortunately they met with little success. .

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×